CureZone   Log On   Join
Re: 3 YEARS of HORROR with IUD
 
lorax Views: 1,846
Published: 14 years ago
 
This is a reply to # 860,960

Re: 3 YEARS of HORROR with IUD


I had my Mirena removed on 4/17. I had many of the side effects you and others have listed and can tell you that for me, almost all of them went away rather quickly with only a few days of relapse. I have not had one bachache since. I did have a few days of mild Depression (with the IUD in my Depression was to the point where I would just cry for no reason, and for hours-and it got worse of the past 1/2 year.) I only had a mild headache during this relapse. My nausea, dizziness, and fatigue are completely gone. I still have Acne but my skin color is healthier looking. I did not have a lot of weight gain -only maybe 5-10 pounds but I could never get this off while on the Mirena. Since it has been removed, I feel less bloated and therefore lighter. So as far as getting back to normal, I am not sure on your weight gain but I think you will feel healthier and happier rather quickly.
Good luck!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

11.453 sec, (1)